Just started using Opana ER. My doc started me on 20mg 2× day. It makes me feel like a zombie & have to fight to stay awake. My question is, will this feeling go away or lessen?
It might get better the longer you take it. People often become tolerant to the drowsiness effects in time. Dont drive when you feel drowsy of course. If it doesnt get better after a few weeks of treatment, or starts getting worse, discuss it with your doc as it may be too high a dose for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Opana ER - I have just recently been taken off Nucynta 100mg and put on Opana IR 10mg. How does the?
Posted 4 Jun 2010 • 1 answer
What is the difference between the opana ER and the opana HCI ER? My doctor had discussed putting m?
Posted 22 Feb 2011 • 1 answer
Posted 25 May 2011 • 4 answers
Posted 23 Feb 2012 • 1 answer
Posted 6 Jul 2014 • 2 answers